Journal of Nonlinear Mathematical Physics

Volume 19, Issue 4, December 2012, Pages 539 - 550

Octahedral Structure of the Hirota–Miwa Equation

Authors
Satoru Saito
4-19-10 Hakusan, Midoriku, Yokohama 266-0006, Japan, saito_ru@nifty.com
Received 18 July 2012, Accepted 28 August 2012, Available Online 31 December 2012.
DOI
https://doi.org/10.1142/S1402925112500325How to use a DOI?
Keywords
Hirota–Miwa equation, derived category, singularity confinement
Abstract

The Hirota–Miwa equation is studied from the view point of derived category.

Copyright
© 2012 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
19 - 4
Pages
539 - 550
Publication Date
2012/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1142/S1402925112500325How to use a DOI?
Copyright
© 2012 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Satoru Saito
PY  - 2012
DA  - 2012/12
TI  - Octahedral Structure of the Hirota–Miwa Equation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 539
EP  - 550
VL  - 19
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.1142/S1402925112500325
DO  - https://doi.org/10.1142/S1402925112500325
ID  - Saito2012
ER  -